×

Found 3,131 Documents (Results 1–100)

100
MathJax

Morse index of saddle equilibria of gradient-like flows on connected sums of \(\mathbb{S}^{n-1}\times \mathbb{S}^1\). (English. Russian original) Zbl 07518150

Math. Notes 111, No. 4, 624-627 (2022); translation from Mat. Zametki 111, No. 4, 616-619 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Instability, index theorem, and exponential trichotomy for linear Hamiltonian PDEs. (English) Zbl 07455851

Memoirs of the American Mathematical Society 1347. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5044-1/pbk; 978-1-4704-7013-5/ebook). v, 136 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Combined nonlinear system of control of a structurally-parametrically uncertain nonaffine plant with state delay and neutral type delay. (English. Russian original) Zbl 1483.93482

Autom. Remote Control 82, No. 12, 2192-2203 (2021); translation from Datchiki Sist. 2021, No. 1, 50-58 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Realization of homeomorphisms of surfaces of algebraically finite order by Morse-Smale diffeomorphisms with orientable heteroclinic intersection. (English. Russian original) Zbl 1487.37026

Proc. Steklov Inst. Math. 315, No. 1, 85-97 (2021); translation from Tr. Mat. Inst. Steklova 315, 95-107 (2021).
PDF BibTeX XML Cite
Full Text: DOI

A new class of Lyapunov functions for stability analysis of singular dynamical systems. Elements of \(p\)-regularity theory. (English. Russian original) Zbl 1483.37038

Dokl. Math. 104, No. 1, 165-168 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 499, 8-12 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Multi-pass stable periodic points of diffeomorphism of a plane with a homoclinic orbit. (English. Russian original) Zbl 1482.37040

Vestn. St. Petersbg. Univ., Math. 54, No. 3, 227-235 (2021); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 8(66), No. 3, 406-416 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Different types of stable periodic points of diffeomorphism of a plane with a homoclinic orbit. (English. Russian original) Zbl 1484.37036

Vestn. St. Petersbg. Univ., Math. 54, No. 2, 180-186 (2021); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 8(66), No. 2, 295-304 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software